# SDR CA080112001

- Difficulty date: January 10, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 16,173 hours
- Engine: Ge CF343B1
- System (JASC): 2420 · AC Generation System
- Part: Adg
- Part number: 600591435
- Condition: Unwanted Deploy
- Part time: 18,107 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

(CAN) A/C RETURNED DUE TO ADG UNCOMMANDED DEPLOYMENT ON T/O. PRESENTLY THE AUTO DEPLOYMENT SYS IS UNDER MEL UNTIL MAINT PERMITS. UPDATE FURTHER WHEN T/S HAS BEEN C/O. (TC NR 20080112001)
